# SDR DALA13016683135

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PAX DOOR FR16 GIRT BAR FITTING BLANKING PLATE CORRODED.  REMOVED DAMAGE IAW SRM 51-74-00.  INSTALLED NEW BLANKING PLATE ON WC 2500-6601.
